Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1927, Issue 156

Issues

Über zweidimensionale allgemeine metrische Räume.

L. Berwald
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1927.156.191

About the article

Published Online: 2009-12-14

Published in Print: 1927-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1927, Issue 156, Pages 191–210, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1927.156.191.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Cs. Vincze
Journal of Geometry and Physics, 2005, Volume 54, Number 4, Page 454
[2]
Erhard Heil
Mathematische Annalen, 1966, Volume 167, Number 1, Page 64
[3]
Ludwig Berwald
Monatshefte für Mathematik und Physik, 1936, Volume 43, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in